# SDR TRAX200601012

- Difficulty date: November 11, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR72
- Aircraft serial: 372
- Aircraft time: 29,069 hours, 32,568 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O AND FLAP RETRACTION HYD CAP - BLUE SYST LOW LEVEL FOLLOWED BY BLUE LO PRESS.  DECLARED EMERGENCY, AFTER FOLLOWING QRH.  LANDED AND TOWED TO PARKING.
